# SDR 2020F00132

- Difficulty date: November 27, 2019
- Submitted: December 3, 2019
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 5,412 hours, 4,279 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Burned
- Location: Engine
- Part time: 5,292 hours, 4,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, B

## Discrepancy

ENGINE NUMBER 1 FIRE LIGHT INDICATION IN FLIGHT. EXTINGUISHER DEPLOYED. TROUBLESHOOTING REVEALED FLAME HAD BURNED THRU THE ENGINE CASE IN SEVERAL LOCATION.
